International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 409898, 10 pages
doi:10.1155/2011/409898
Review Article

Strong and Weak Convergence Theorems for an Infinite Family of Lipschitzian Pseudocontraction Mappings in Banach Spaces

1Department of Mathematics, Yibin University, Yibin, Sichuan 644007, China
2Department of Applied Mathematics, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong

Received 16 December 2010; Accepted 9 February 2011

Academic Editor: Giuseppe Marino

Copyright © 2011 Shih-sen Chang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to study the strong and weak convergence theorems of the implicit iteration processes for an infinite family of Lipschitzian pseudocontractive mappings in Banach spaces.